SA  >> Vol. 2 No. 4 (December 2013)

    指数分布利息力下年金的期望和方差
    The Expectation and Variance of Annuity under Exponential Distributed Interest Force

  • 全文下载: PDF(211KB) HTML    PP.136-140   DOI: 10.12677/SA.2013.24020  
  • 下载量: 2,002  浏览量: 6,394   国家自然科学基金支持

作者:  

周东琼:江西师范大学数信学院,南昌;
章 溢:江西师范大学计算机学院,南昌;
温利民:江西师范大学数信学院,南昌;江西财经大学信息管理学院,南昌

关键词:
年金利息力指数分布期望方差Annuity; Interest Force; Exponential Distribution; Expectation; Variance

摘要:

年金是指在一定期限内的系列现金流量。年金的现值与利率密切相关。在传统的精算理论中,在年金的计算中,常常假定利息率为已知的非随机变量,这主要是数学上处理的方便而假设的。然而,实际中的利息率与投资收益、汇率、金融市场等多种因素有关,假定利息率是随机变量更加合理。本文在利息力指数分布的模型子下,研究了各种固定年金和生存年金的期望和方差。

An annuity is a series of cash flow within a certain period of time. The present value of the annuity is closely related to interest rates. In the traditional actuarial theory, the interest rate is usually assumed to be fixed and known in advance in the calculation of the annuity. This assumption basically is mathematically treated easily and hypothetical. However, the actual interest rate is dependent on investment income, exchange rate, financial market and other factors. Therefore, it is more reasonable to assume that the interest rate is a random variable. In this paper, the interest force is assumed to be exponentially distributed, and correspondingly, the expectation and variance of the various fixed annuities and life annuities are hence derived.

文章引用:
周东琼, 章溢, 温利民. 指数分布利息力下年金的期望和方差[J]. 统计学与应用, 2013, 2(4): 136-140. http://dx.doi.org/10.12677/SA.2013.24020

参考文献

[1] Zaks, A. (2001) Annuities under random rates of interest. Insur-ance: Mathematics and Economics, 28, 1-111.
[2] Burnecki, K., Marciniuk, A. and Weron, A. (2003) Annuities under random rates of interest-revisited. Insurance: Mathematics and Economics, 3, 457-460.
[3] Beekman, J.A. (1991) Clint on P fuelling. Extra randomness in certain annuity models. Insurance: Mathematics and Economics, 10, 275-287.
[4] De Schepper, A., De Vylder, F., Goovaerts, M. and Kaas, R. (1992) Interest randomness in annuities certain. Insurance: Mathematics and Economics, 11, 271-281.
[5] De Schepper, A. and Goovaerts, M. (1992) Some further results on annuities certain with random interest. Insurance: Mathematics and Economics, 11, 283-290.
[6] De Schepper, A., Goovaerts, M. and Delbaen, F. (1992) The Laplace transform of annuities certain with exponential time distribution. Insurance: Mathematics and Economics, 11, 291- 294.
[7] 田青山, 刘裔宏 (2000) 随机利率条件下的寿险模型. 经济数学, 1, 41-43.
[8] 欧阳资生, 鄢茵 (2003) 随机利率下增额寿险现值函数矩的一些结果. 经济数学, 1, 441-447.
[9] 何文炯, 蒋庆荣 (1998) 随机利率下的增额寿险. 高校应用数学学报, 2, 145-152.
[10] 刘凌云, 汪荣明 (2001) 一类随机利率下的增额寿险模型. 应用概率统计, 3, 283-290.
[11] Perry, D. and Stadje, W.G. (2001) Function space integration for annuities. Insurance: Mathematics and Economics, 29, 73-82.
[12] 薛欣, 赵成龙 (2003) 不同利息力下生存年金的比较. 泰山学院学报, 3, 28-30.